# SDR SWAA2023020693950

- Difficulty date: January 21, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 11,032 hours, 4,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISC AFT LEFT CABIN EMERGENCY LIGHTS ARE INOP BETWEEN OWE AND AFT LAV<[01] REPLACED MISC AFT LEFT CABIN EMERGENCY LIGHT BATTERY PACK IAW 33-51-06-960-802. OPS CHECK GOOD.;[02] OPS CHECKED GOOD; JOB COMPLETE; AUDIT C/W
